MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ7 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ7 HI OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Catalog Number 157011135
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Limb Fracture (4518)
Date of Event 08/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Subject id: (b)(6).Study no: dots clinical adverse event received for abnormal radiographic evaluation device relatedness: definitely not procedure relatedness: remote possibility date of event: (b)(6) 2024 date of implant: no information provided treatment/impact: no information provided additional event information on (b)(6) 2024, the patient had a right hip revision to address right hip periprosthetic femur fracture with open reduction internal fixation, periprosthetic femur fracture, using.The indication included that the patient had increasing pain and discomfort, a mildly displaced proximal femur fracture of the medical cortex with subsidence of the stem.During the procedure the surgeon observed that the stem had subsided significantly.
 
Additional Manufacturer Narrative
Product complaint #:(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SUMMIT POR TAPER SZ7 HI OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key20188797
Report Number1818910-2024-19172
Device Sequence Number7002707
Product Code LPH
UDI-Device Identifier10603295060086
UDI-Public(01)10603295060086(17)340131(10)M5576F
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number157011135
Device Lot NumberM5576F
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by Manufacturer09/16/2024
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 28 +5 BR; EMSYS HD AOX MB 44X28; EMSYS LNR DM 54X44; EMSYS SHL 3HOLE 54
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight91 KG